Two Week Wait

Are you trying intrauterine insemination this month? Or have some questions about IUI? This is the place for you!
Post a reply

Can IUI/meds cause ovulation pain?

Sun Apr 10, 2016 8:35 am

I've had two cycles of IUI, with a month's break in between the two. My last cycle of IUI was in March, and ended in a BFN. Having a break this month before trying again. My cycle is always like clockwork, so I know that right now I'll be about to ovulate. I have these pinching/pulling type pains that I also had at the same point in the last IUI cycle. I never had any kind of ovulation pain before starting IUI. I've also been taking clomid with each IUI cycle. I get how meds could cause ovulation to be painful since the ovaries are stimulated more than they are by naturally occurring hormones, but it's now two cycles after my last clomid cycle and this pain is back again... I'm so not enjoying it :?
Has anyone experienced anything like this with IUI or clomid/other meds?

Re: Can IUI/meds cause ovulation pain?

Mon Apr 11, 2016 1:44 pm

Hi Elli - I'm sorry for the discomfort you are experiencing! I never noticed any ovulation pain until I started Clomid. I've been taking it every month for the last 3 months, and I definitely feel ovulation pain every time now. Since I'm still on it, I can't say if it lingers or not once you cease taking it. The actual IUI hasn't changed anything for me (that I'm aware of). I think whether you are on any meds, or completely natural, that ovulation pain is fairly common and normal. But if you are concerned about it, I would definitely talk to your doctor. Just know you're not alone in ovulation pain! Best of luck to you!
Post a reply
IsoFresh
Pregnancy Test Strips
FertilAid for Women and Men
OvaCue
OvaGraph
IsoFresh
5 Tips Newsletter